# SDR YENA20120428487

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 32,477 hours, 11,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6407 JFK-LCQ, ON HEAVY MAINTENANCE CHECK FOUND RT SIDE OPERATIONAL TEST OF EMERGENCY EXIT HATCHES FAILED TRAVEL REQUIREMENTS.  RIGHT SIDE SLIDE RELEASE FLEX CABLE FOR EMERGENCY EXIT HATCH REPLACED.  RIGGED AND OPS CHECK PER A320-53-1227-02, NO FURTHER ACTION REQUIRED.
